It is currently Wed Aug 23, 2017 2:44 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Dec 14, 2016 10:31 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Dec 14, 2016 9:31 pm
Posts: 16
Location: Texas, USA
I'm down to an expired as of 9/16 8.2 mg dose cut into 1/48th, which I think is about .2mg and have withdrawals. I take it twice a day. Does it become less effective opened for so long? I smell everything and of course am cold and have nausea and tachycardia. Frustrating perspiring where i don't want it. No appetite and oddly want HOT spicy stuff when I do. I don't know when to quit taking it and have no doc to help. Mine quit practice last year. Been on it for 5 years and don't want Norco for pain, but have tramadol. The tachy is the worst. Thank you. :shock:

_________________
Obsie


Top
 Profile  
 
PostPosted: Sat Dec 17, 2016 6:15 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
I would encourage you to simply 'jump' from 200 micrograms. Most people here don't manage to taper down that far, and at that point the withdrawal will not be significant. After 5 years you will likey have symptoms from an inverse placebo effect, but if you get a bit of exercise, you'll be done in no time.

Rememer that Tramadol is an opioid though... and in much of the world, addiction to tramadol is a major health problem http://www.wsj.com/articles/tramadol-the-opioid-crisis-for-the-rest-of-the-world-1476887401. Your body has no idea whether you are taking Tramadol or morphine. If you are ready to give up buprenorphine, I strongly recommend you top Tramadol as well.


Top
 Profile  
 
PostPosted: Sat Dec 17, 2016 11:02 pm 
Offline
Long Time Member
Long Time Member

Joined: Sat Oct 29, 2016 9:34 pm
Posts: 614
Quote:
After 5 years you will likey have symptoms from an inverse placebo effect, but if you get a bit of exercise, you'll be done in no time.



I'm wild guessing your sense of smell disturbance might be psychosomatic as well. I'm subject to all sorts of psychosomatic symptoms myself. How do I know? (Fair question.) Because when I stop worrying about them they go away, sometimes immediately.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group